# SDR QXEA200400486

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 3,869 hours, 4,243 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE AFT RIGHT EXHAUST PANEL 424AR HAS DAMAGE ON AFT EDGE FROM INTERFERENCE WITH AFT EXHAUST COLLECTOR SHROUD.  REPAIRED IAW RD 8/4-54-012.
